# SDR SWIA201440061

- Difficulty date: November 8, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STRUT TO BELLCRANK ATTACHMENT POINT CHAFED.  REMOVED AND INSTALLED BOLT ATTACHING RT MLG BELLCRANK TO THE ROD IAW SRM.  BLENDED CHAFE DAMAGE ON RT MLG BELLCRANK IAW REO.   BLEND FOUND TO BE WITHIN LIMITS IAW REO.  RESTORED FINISH TO BLENDED AREA IAW SRM.
